# SDR AALA20130621006

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 46,679 hours, 22,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FILLER SKIN DOUBLER CRACKED AT BS 1463 & LONGERON 3 LT.  STOP DRILLED CRACK & DOUBLER INSTALLED IAW SRM 53-01-00 FIGURE 2 SHEET 3 & EA.
